EconPapers    
Economics at your fingertips  
 

Maximal Accretive Operators, Nonlinear Nonexpansive Semigroups, and First-Order Evolution Equations

Eberhard Zeidler
Additional contact information
Eberhard Zeidler: Sektion Mathematik

Chapter Chapter 31 in Nonlinear Functional Analysis and its Applications, 1990, pp 817-839 from Springer

Abstract: Abstract In Chapter 30 we considered first-order evolution equations of the form 1 u ′ ( t ) + A ( t ) u ( t ) = b ( t ) , u ( 0 ) = u 0 ∈ H , ]]

Keywords: Nonexpansive Mapping; Monotone Operator; Maximal Monotone; Maximal Monotone Operator; Nonexpansive Semigroup (search for similar items in EconPapers)
Date: 1990
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:sprchp:978-1-4612-0981-2_7

Ordering information: This item can be ordered from
http://www.springer.com/9781461209812

DOI: 10.1007/978-1-4612-0981-2_7

Access Statistics for this chapter

More chapters in Springer Books from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-11-21
Handle: RePEc:spr:sprchp:978-1-4612-0981-2_7